# SDR FDEA201601150154

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 52,251 hours, 27,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC UNDER FLOOR, ONE EACH WEB, CRACKED AT FRAME 47, Y953 ~  Y1456.  REPAIRED THE WEB IAW SRM 53-15-15 FIGURE 201.  THE REPAIR WAS CATEGORY B & INSPECTION THRESHOLD FROM REPAIR EMBODIMENT 24000 FC & FH NOT RELEVANT.  SUBSEQUENT INSPECTION AT INTERVAL OF 3000 FC & FH NOT RELEVANT.  INSPECTION METHOD DETAILED VISUAL IAW SRI 53-15-15-2-001-00.  MAJOR REPAIR IAW GMM 6-2-100.
